On recurrent spaces with semi-symmetric Singh connection


Uysal S., Dogan R.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.34, no.7, pp.1061-1065, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 7
  • Publication Date: 2003
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.1061-1065

Abstract

The object of this paper is to introduce recurrent spaces with semi-symmetric Singh connection and to establish an example.